MAUDE Adverse Event Report: ARTHREX, INC. SWIVELOCK, SP BC 4.75MM; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SWIVELOCK, SP BC 4.75MM; NON-DEGRADABLE FIXATN FASTENER
Model Number SWIVELOCK, SP BC 4.75MM
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 26-jan-2026, an arthrex subsidiary employee reported via email that an ar-2324bcsp biocomposite swivelock sp exhibited weak fixation strength and became unusable during use.The procedure was completed using a replacement ar-2324bcsp biocomposite swivelock sp.There was no significant delay; no additional anesthesia was administered.This was discovered during an arthroscopic rotator cuff repair procedure on (b)(6) 2026, with no reported patient harm.Additional information was received on 29-jan-2026: it was reported that the fixation strength of the device appeared weak during use.The implant pulled out immediately after deployment, which indicated the reduced fixation strength.

Brand Name
SWIVELOCK, SP BC 4.75MM
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24324587
Report Number1220246-2026-00556
Device Sequence Number15821623
Product Code MAI
UDI-Device Identifier00888867384514
UDI-Public(01)00888867384514(11)250203(17)290131(10)15382598
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K222263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSWIVELOCK, SP BC 4.75MM
Device Catalogue NumberAR-2324BCSP
Device Lot Number15382598
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown